සිංහල English
 
+94812388261

Paracetamol is available in several brand names, and the commonest pain killer in Sri Lanka. Paracetamol poisoning due to over dose is on the increase in Sri Lanka It is important to remember that, when used at therapeutic levels, Paracetamol is safe and effective. Paracetamol overdose may occur intentionally and accidentally; the latter due toRead More


Poisoning is the harmful effect that occurs when a toxic substance is swallowed, is inhaled, or comes in contact with the skin, eyes, or mucous membranes, such as those of the mouth or nose. Studies have documented that self-poisoning with pesticides is one of the most predominant means of suicide in Sri Lanka and moreRead More


அனைத்து வலது பாதுகாக்கப்பட்டவை போதன வைத்தியசாலை பெரதேனிய.
Ministry of National Languages and Social Integration National Language Project Foreign Affairs, Trade and Development Canada AGRITEAM Canada The Asia Foundation
வளர்ச்சி
Lakpura™
go to top
Web Design MymensinghPremium WordPress ThemesWeb Development

Another Recent Event

January 6, 2014January 6, 2014
This is another recent which held at peradeniya teaching hospital on 05th January 2014. Please click on this news item for more details. thanks.

nteger ligula ipsum, imperdiet sed iaculis

January 6, 2014
Quisque imperdiet eu enim id placerat. Integer ligula ipsum, imperdiet sed iaculis at, volutpat quis leo. Quisque imperdiet eu enim id placerat. Integer ligula ipsum, imperdiet sed iaculis at, volutpat quis leo. Quisque imperdiet eu enim id placerat. Integer ligula ipsum, imperdiet sed iaculis at, volutpat quis leo.